# SDR ASAA2024013148258

- Difficulty date: January 31, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,889 hours, 11,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD GIRT BAR FITTING HAS EVIDENCE OF CORROSION UNDER PLATE GROUNDED - YES. REMOVED AND REPLACED SILL BEAM AT L2 DOOR BETWEEN FR66 AND FR68, STRGR 23L IAW A320 SRM 51-42-11-1001 AND SRM  51-72-11-911-001 REV 147.
